Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Degree formula for the Euler characteristic
HTML articles powered by AMS MathViewer

by Olivier Haution PDF
Proc. Amer. Math. Soc. 141 (2013), 1863-1869 Request permission

Abstract:

We give a proof of the degree formula for the Euler characteristic previously obtained by Kirill Zainoulline. The arguments used here are considerably simpler and allow us to remove all restrictions on the characteristic of the base field.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14C40, 14F43
  • Retrieve articles in all journals with MSC (2010): 14C40, 14F43
Additional Information
  • Olivier Haution
  • Affiliation: School of Mathematical Sciences, University of Nottingham, University Park, Nottingham, NG7 2RD, United Kingdom
  • Email: olivier.haution@gmail.com
  • Received by editor(s): July 10, 2011
  • Received by editor(s) in revised form: September 15, 2011
  • Published electronically: December 4, 2012
  • Communicated by: Lev Borisov
  • © Copyright 2012 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 141 (2013), 1863-1869
  • MSC (2010): Primary 14C40, 14F43
  • DOI: https://doi.org/10.1090/S0002-9939-2012-11450-9
  • MathSciNet review: 3034413